AVAMOL (PCM) 250mg/5ml (ORANGE) 100ml


Price:
RM7.60 MYR RM8.50 MYR
Stock:
In stock

Description

Registration Number: MAL18086096XZ

Paracetamol helps to treat fever and mild to moderate pain

Ingredients:

Each 5ml contains Paracetamol 250mg

Dosage/How to use:

It may be taken 4 to 6 hours up to a maximum of 4 doses a day

Adult: 10ml- 20ml

Children: 3months to 1 year: 1.2ml - 2.4ml

1 to 5 years: 2.4ml - 5ml

6 to 12 years: 5ml - 10ml

Caution:

- Do not take any other paracetamol-containing medicines at the same time

- If the patient develops severe skin reactions such as skin reddening, blisters, or rash, refer to the doctor as soon as possible.

- Keep out of reach of children

- Allergic to the ingredients listed

 

Estimate shipping

You may also like

Recently viewed